# SDR USAA960600

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Hyd Serv Pnl
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND DOUBLER HAS SMALL CRACKS ON EDGE OF HYD SERVICE PANEL CUT OUT.  INSTALLED DOUBLER PER FOKKER TS 96.61580/JE.  (M)
